# SDR SWAA2012031202112

- Difficulty date: February 26, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 50,505 hours, 40,728 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT SKIN DELAMINATED ON I/B END.  REPAIRED SKIN IAW SRM.
